# SDR TWAA0006103

- Difficulty date: April 17, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON RT WING A GAP BETWEEN CASTING BOLT HEAD AND WASHER.   ALSO FOUND CRACK IN CASTING,  STA 718.  REPLACED CASTING, PN 9919618-2N.  INSTALLED PER DOUGLAS SERVICE BULLETIN 53-131. ---CLOSED---
